# SDR FDEA201501140163

- Difficulty date: January 14, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 60,994 hours, 20,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A53611192205
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM WIC 62X5037ALI WINDSHIELD LOWER FRAME & CLOSING PANEL NDT INSPECTION.  FUSELAGE INTERNAL STRUCTURE FRAME 2 - 4 LT WINDSHIELD FRAME LOWER SECTION HOLE 11 FOUND CRACK SIGNAL.  REMOVE THE CRACK  IAW SRM 51-40-44, AND REPAIRED IAW EA 6-5310-T0314496,  MINOR REPAIR IAW GMM 6-2-100.
